Second order elliptic equations in several variables and Hölder continuity. (English) Zbl 0094.07802

Full Text: DOI EuDML


[1] Calderon, A. P., andA. Zygmund: On singular integrals. Amer. J. Math.78, 289-309 (1956). · Zbl 0072.11501 · doi:10.2307/2372517
[2] Giorgi, E. de: Sull’analyticita delle estremali degli integrali multipli. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8),20, 438-441 (1956). · Zbl 0074.31503
[3] Giorgi, E. de: Sulla differenziabilit? e l’analiticit? delle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino, s. 3a,3, Parte I 25-43 (1957).
[4] Heinz, E.: ?ber die Eindeutigkeit beim Cauchyschen Anfangswertproblem einer elliptischen Differentialgleichung zweiter Ordnung. Nachr. Akad. Wiss. G?ttingen, Math.-phys. Kl. II a, No.1, 1-12 (1955).
[5] Miranda, C.: Equazioni alle derivate parziali di tipo ellittico. Berlin: Springer 1955. · Zbl 0065.08503
[6] Morrey jr., C. B.: On the solutions of quasilinear elliptic partial differential equations. Trans. Amer. Math. Soc.43, 126-166 (1938). · doi:10.1090/S0002-9947-1938-1501936-8
[7] Morrey jr., C. B.: Multiple integral problems in the calculus of variations and related topics. Univ. Calif. Publ. Math., New Ser.1, 1-130 (1943). · Zbl 0063.04107
[8] Morrey jr., C. B.: Second order elliptic systems of differential equations. Ann. of Math. Studies No. 33, pp. 101-159. Princeton Univ. Press 1954. · Zbl 0057.08301
[9] Morrey jr., C. B., andJames Eells jr.: A variational method in the theory of harmonic integrals I. Ann. of Math.63, 91-128 (1956). · Zbl 0070.09901 · doi:10.2307/1969992
[10] Nash, J.: Parabolic equations. Proc. Nat. Acad. Sci. U.S.A.43, 754-758 (1957). · Zbl 0078.08704 · doi:10.1073/pnas.43.8.754
[11] Nash, J.: Continuity of solutions of parabolic and elliptic equations. Amer. J. Math.80, 931-954 (1958). · Zbl 0096.06902 · doi:10.2307/2372841
[12] Plessis, N. du: Some theorems about the Riesz fractional integral. Trans. Amer. Math. Soc.80, 124-134 (1955). · Zbl 0067.28101
[13] Stampacchia, G.: Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche. Ann. Scuo. Norm. Pisa, Ser. 3,12, 223-245 (1958). · Zbl 0082.09701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.